# SDR UHLA201510280817

- Difficulty date: October 28, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 27,217 hours, 17,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE SPLICES FOR 170EO-53-10-0008, SB 170-53-0056, WERE FOUND TO BE INCORRECTLY INSTALLED.  MAINTENANCE REMOVED AND CORRECTLY RE-INSTALLED THE SPLICES IAW ETD2015-170-100228.
